MathSciNet Relay Station
MathSciNet bibliographic data
MR2679612 (2012c:05194) 05C50
Mohar, Bojan A strengthening and a multipartite generalization of the Alon-Boppana-Serre theorem. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3899–3909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement